# SDR QXEA2016102100673

- Difficulty date: October 17, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 22,864 hours, 24,412 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

"CHECK FIRE DET" WARNING CAME ON AT THE START OF THE TAKEOFF ROLL AND WAWS INTERMITTENT AFTER THAT.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  FOUND CBK7 OPEN, RESET CB AND PERFORMED OPERATIONAL CHECK OF THE SYSTEM IAW AMM 26-11-100-710-801. CHECKS GOOD.  NO DEFECTS.  RETURNED TO SERVICE.
